Convergence Ball of M ller's Method for Non-differentiable Functions
No Thumbnail Available
Date
2018
Authors
Ren, H.
Argyros, I.K.
George, S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
In this paper, the convergence ball of M ller's method is given for solving non-differentiable equations via using ?-condition and centered-like ?-condition meantime. Numerical examples are also provided. Copyright 2018 International Publications. All rights reserved.
Description
Keywords
Citation
Panamerican Mathematical Journal, 2018, Vol.28, 2, pp.63-71